# SDR IPXA2025022176078

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 84,945 hours, 16,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER FWD CABLE BROKEN OFF REPLACED FWD LWD CABLE PER AMM 52-11-09-401 AND ADJUSTED PER 52-11-02. OPS CHECK GOOD THIS CLEARS MEL 52-10-2-2-1 DMP.
